# SDR N3XR20250414001

- Difficulty date: March 20, 2025
- Submitted: April 14, 2025
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N327ER
- Make and model: Diamon DA 42
- Aircraft serial: 42N553
- Aircraft time: 274 hours
- Engine: E4C
- Engine time: 274 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: E4A00M02BHY
- Condition: Out Of Tolerance
- Location: Engine
- Part time: 274 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING TAKEOFF OFF THE #1 (LT. ) ENGINE MADE A LOUD POPPING NOISE AND WAS ROUGH. AFTER CONSULTATION WITH MANUFACTURER, THE CYLINDER HEAD ASSEMBLY WAS CHANGED. THE CONDITION DID NOT OCCUR ON POST MAINTENANCE FLIGHT ANDSUBSEQUENT FLIGHTS.
